Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 97, NWS Paducah, KY

April 23, 20117 counties in Illinois; Bollinger County, Cape Girardeau County, Perry County, Missouri

NWS Paducah, KY issued this severe thunderstorm warning at Apr 23, 2011, 12:55 AM CDT for 7 counties in Illinois; Bollinger County, Cape Girardeau County, Perry County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 12:55 AM CDT (05:55 UTC)
Expired
Apr 23, 2011, 1:45 AM CDT
In force
50 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Franklin County, IL, Hamilton County, IL, Jackson County, IL, Perry County, IL, Saline County, IL, Union County, IL, Williamson County, IL, Bollinger County, MO, Cape Girardeau County, MO, Perry County, MO

The radar

The Paducah radar (KPAH), 96 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 5:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-152 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

338 
WUUS53 KPAH 230555
SVRPAH
ILC055-065-077-145-165-181-199-MOC017-031-157-230645-
/O.NEW.KPAH.SV.W.0097.110423T0555Z-110423T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1255 AM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN SOUTH CENTRAL ILLINOIS...
  HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  PERRY COUNTY IN SOUTH CENTRAL ILLINOIS...
  BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI...
  PERRY COUNTY IN SOUTHEAST MISSOURI...
  JACKSON COUNTY IN SOUTHERN ILLINOIS...
  SALINE COUNTY IN SOUTHERN ILLINOIS...
  UNION COUNTY IN SOUTHERN ILLINOIS...
  WILLIAMSON COUNTY IN SOUTHERN ILLINOIS...

* UNTIL 145 AM CDT.

* AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 6 MILES NORTH OF MURPHYSBORO..AND MOVING EAST AT
  50 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DE SOTO...
  ELKVILLE...
  HURST...
  ROYALTON...
  ZEIGLER...
  CHRISTOPHER...
  WEST FRANKFORT...
  WEST CITY...
  BENTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3818 8915 3813 8914 3813 8872 3816 8871
      3814 8837 3763 8841 3763 8909 3736 8908
      3738 8947 3713 9020 3764 9010 3788 8992
      3780 8967 3786 8961 3820 8958
TIME...MOT...LOC 0555Z 255DEG 43KT 3786 8934
WIND...HAIL <50MPH 1.00IN

$$
1 follow-up statement
666 
WWUS53 KPAH 230639
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
139 AM CDT SAT APR 23 2011

ILC055-065-077-145-165-181-199-MOC017-031-157-230645-
/O.CON.KPAH.SV.W.0097.000000T0000Z-110423T0645Z/
UNION IL-WILLIAMSON IL-SALINE IL-JACKSON IL-FRANKLIN IL-PERRY IL-
HAMILTON IL-BOLLINGER MO-CAPE GIRARDEAU MO-PERRY MO-
139 AM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR HAMILTON...PERRY AND FRANKLIN COUNTIES IN SOUTH CENTRAL
ILLINOIS...AND JACKSON...SALINE...WILLIAMSON AND UNION COUNTIES IN
SOUTHERN ILLINOIS...AND PERRY...CAPE GIRARDEAU AND BOLLINGER COUNTIES
IN SOUTHEAST MISSOURI...

AT 130 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS LINE 
EXTENDED FROM MARBLE HILL THROUGH CARBONDALE TO MCLEANSBORO. THE 
STORMS WERE MOVING EAST AT 50 MPH.

NO SEVERE WEATHER WAS REPORTED WITH THESE STORMS.


LOCATIONS IN THE WARNING INCLUDE MACEDONIA...GALATIA...HARRISBURG...
RALEIGH...MUDDY...MCLEANSBORO...ELDORADO AND BROUGHTON.

LAT...LON 3818 8915 3813 8914 3813 8872 3816 8871
      3814 8837 3763 8841 3763 8909 3736 8908
      3738 8947 3713 9020 3764 9010 3788 8992
      3780 8967 3786 8961 3820 8958
TIME...MOT...LOC 0636Z 255DEG 43KT 3798 8874
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:36 PM CDT, 6 hours 19 minutes earlier.

Area forecast discussion, Apr 22, 6:36 PM CDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011

.UPDATE...
FOR 00Z AVIATION ONLY.

&&

.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.

AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.

LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.

FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.

BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.

&&

.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 22, 3:57 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
357 PM CDT FRI APR 22 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-231000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
357 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR
PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM
DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE
AREA IS IN A SLIGHT RISK.

AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS
ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE
IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL.
WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE
LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY
THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE
AREA INTO THE OVERNIGHT HOURS.

OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD
FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY
RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY
MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH
WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A
FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL
ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS.
THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN
ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE
COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A
POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER
APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT.

DRS

In the hours before

Local storm report, Apr 22, 11:12 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1112 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HEAVY RAIN       POSEYVILLE              38.17N 87.78W
04/22/2011  E0.00 INCH       POSEY              IN   TRAINED SPOTTER

            2 INCHES REPORTED WITH COMMON STREET FLOODING.

&&

DLL
Local storm report, Apr 22, 11:16 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1116 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     5 WSW ROBARDS           37.66N 87.64W
04/22/2011                   HENDERSON          KY   EMERGENCY MNGR

            JUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END
            OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH
            ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN.

&&

DLL
Local storm report, Apr 22, 11:31 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1131 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TORNADO          STANLEY                 37.82N 87.24W
04/22/2011                   DAVIESS            KY   LAW ENFORCEMENT

            POWER LINES DOWN

&&

DLL
Local storm report, Apr 22, 11:34 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1134 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             LEDBETTER               37.05N 88.50W
04/22/2011  E0.75 INCH       LIVINGSTON         KY   EMERGENCY MNGR

&&

DLL
Local storm report, Apr 22, 11:38 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1138 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FUNNEL CLOUD     OWENSBORO               37.76N 87.12W
04/22/2011                   DAVIESS            KY   TRAINED SPOTTER

            MAJOR ROTATION N OR HOSPITAL IN OWENSBORO ALONG OHIO
            RIVER.

&&

DLL
Local storm report, Apr 23, 12:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1243 AM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 PM     HAIL             3 W POSEYVILLE          38.17N 87.84W
04/22/2011  E1.00 INCH       POSEY              IN   TRAINED SPOTTER

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Apr 22, 9:19 PM CDTFlash Flood WarningPAHAlexander, Pulaski, Union3 hr
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHGallatin, White15 min
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Johnson, Massac, Pope, Saline and 1 more6 hr
Apr 22, 11:02 PM CDTFlash Flood WarningPAHJefferson6 hr
Apr 23, 12:17 AM CDTFlash Flood WarningPAHFranklin, Jackson, Perry, Williamson6 hr
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHWhite31 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHHamilton, Johnson, Pope, Saline, Union3 hr
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 4 more3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHHardin4 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHEdwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHEdwards, Gallatin, Wabash, White6 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union3 hr
Apr 23, 2:20 PM CDTTornado WarningPAHAlexander, Massac, Pulaski25 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHAlexander6 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min
Apr 22, 7:23 PM CDTTornado WarningPAHCarter37 min
Apr 22, 7:54 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne28 min
Apr 22, 7:57 PM CDTFlash Flood WarningPAHBollinger, Carter, Wayne3 hr
Apr 22, 8:14 PM CDTTornado WarningPAHBollinger, Stoddard, Wayne35 min
Apr 22, 8:30 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Scott, Stoddard45 min
Apr 22, 8:39 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Scott, Stoddard51 min
Apr 22, 9:07 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Carter, Ripley, Stoddard, Wayne38 min
Apr 22, 9:29 PM CDTTornado WarningPAHButler, Stoddard, Wayne30 min
Apr 23, 9:29 AM CDTRiver Flood WarningPAHRipley7 days
Apr 23, 9:30 AM CDTRiver Flood WarningPAHButler7 days
Apr 23, 9:31 AM CDTRiver Flood WarningPAHWayne28 days
Apr 23, 12:56 PM CDTAreal Flood AdvisoryPAHBollinger, Butler, Stoddard, Wayne3 hr
Apr 23, 5:13 PM CDTAreal Flood AdvisoryPAHBollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.